# SDR 0301116628

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 88,737 hours, 14,674 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 60B80099203
- Part serial: 390779
- Condition: Smoke
- Location: Autothrottle
- Part time: 64,879 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE RATING SELECT SWITCH BEGAN SMOKING.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED AUTOTHROTTLE TAT/EPRL CONTROL PANEL.  OPERATIONAL CHECK GOOD.
